Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Abdomen pain, back pain, head aches, feel nauseated after having mirena

I just got the mirena put in in december and ever since I got it put in, Im having severe abdomen pain and lower back pain constant head aches and feeling nasuated all the time
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, many patients complain of abdominal cramps, nausea and headaches after mirena. These are basically due to progesterone present in the device. But mostly the effects are mild and subside eventually but if they are bothersome especially if you are having severe abdominal pain since last couple of months you need to visit your gynecologist and get yourself examined. Take care and all the best.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor